Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

About the cover: Waring's problems


Authors: Gerald L. Alexanderson and Leonard F. Klosinski
Journal: Bull. Amer. Math. Soc. 55 (2018), 375-379
DOI: https://doi.org/10.1090/bull/1629
Published electronically: April 18, 2018
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. H. Hardy and J. E. Littlewood, A new solution of Waring's problem, Quart. J. Math. 48 (1920), 272-293.
  • [2] R. C. Vaughan and T. D. Wooley, Waring’s problem: a survey, Number theory for the millennium, III (Urbana, IL, 2000) A K Peters, Natick, MA, 2002, pp. 301–340. MR 1956283


Additional Information

Gerald L. Alexanderson
Affiliation: Department of Mathematics and Computer Science, Santa Clara University, Santa Clara, California
Email: galexanderson@scu.edu

Leonard F. Klosinski
Affiliation: Department of Mathematics and Computer Science, Santa Clara University, Santa Clara, California
Email: lklosinski@scu.edu

DOI: https://doi.org/10.1090/bull/1629
Published electronically: April 18, 2018
Article copyright: © Copyright 2018 Gerald L. Alexanderson and Leonard F. Klosinski

American Mathematical Society